# SDR DALA2024012501122

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500d Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0168410) CORROSION AT FWD CARGO BAY LOWER ANTENNA BLACKOUT DOUBLER STA 500C TO 500D BL0. REMOVED AND REPLACED DAMAGED SKIN DOUBLER LOCATED AT FWD CARGO COMPARTMENT LOWER INNER SIDE OF SKIN FUSELAGE BETWEEN BS 500C TO BS 500D BL0 I.A.W B737-900 S.R.M 51-40-02-0G AND DWG# P18087-21706.
